Publications

Titre : Efficient solution of a wave equation with fractional order dissipative terms
Année : 2010
Type : article_acl
Auteurs : H. Haddar, J.-R. Li, D. Matignon
Résumé : We consider a wave equation with fractional order dissipative terms modeling viscothermal losses on the lateral walls of a duct. Diffusive realizations of fractional derivatives are used, first to prove existence and uniqueness results, then to design a numerical scheme which avoids the storage of the entire history of past data. Two schemes are proposed depending on the choice of a quadrature rule in the Laplace domain. The first one mimics the continuous energy balance but suffers from a loss of accuracy in long time simulation. The second one provides uniform control of the accuracy. However, even though the latter is more efficient and numerically stable under the standard CFL condition, no discrete energy balance has been yet found for it. Numerical results of comparisons with a closed-form solutions are provided
Thèmes :
Référence : Journal of Computational and Applied Mathematics - vol. 234(6) (pp 2003-2010 )